# SDR ASAA2018031324203

- Difficulty date: March 13, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750118
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK SUPPORT IS CRACKED IN RADIUS ABOVE ATTACH POINTS AT RBL 16 STA 727E, 727G, 727I, AND 727J. GROUNDED - YES. CUT OUT AND REPAIRED DAMAGED SECTION OF TRACK IAW SRM 53-00-53-2R-3.
